ADHD Medication Side Effects
I didn’t get much sleep tonight. Took a long time to realize I still had my Daytrana patch on.
One of the two side effects of the patch is that if I don’t take it off early enough I’ll have trouble sleeping. I’ve been working on this problem.
I’ve been using the strategy of setting my iPhone alarm for 5:10. Unfortunately, this hasn’t worked very well. When the alarm rings, instead of thinking, “Oh, I have to take my patch off.“ I think “Oh, I have to turn the alarm off.“
But I improved the strategy. I set the alarm now for 5:10 and also for 5:15. Now when the 5:10 goe off, I’m somehow that the 5:15 is coming and that I need to take off the patch. That’s working.
The Point: If you can identify that something is a problem, you can come up with a strategy. If your first strategy doesn’t work, you can come up with another one. Your life can be better.
Related Note: The second side effect of the Daytrana patch is red welt where it was when you take it off. Goes away in a day or two, doesn’t hurt, itch or burn, no problem.
@addstrategies #adhd #add @dougmkpdp
everyday around 4:15-5:00pm I have to remember to take a Ritalin because by that time my Vyvanse has run most of its course for most the day and will wear out soon. what I ended up doing was setting a reminder on my phone at 4:15p to “take meds”….
when I a) see it and b) am actually around my backpack to take my meds, it works. trouble is that I’m usually keeping myself pretty busy at work so I don’t see it until I’m leaving and when I’m leaving I’m focused on getting out of there and not taking the meds.
I know your pain, that struggle is real
LikeLiked by 1 person
hold- exactly. we both need to think some more about strategies for this, although my using the second alarm 15 minutes later is working pretty well.
thank you for contributing your comment